# SDR USAA2010041390795

- Difficulty date: April 2, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,856 hours, 17,434 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70, -Y1160.  REPLACED SHEAR TIE BETWEEN FR69 TO FR70, -Y1160 IAW EO 5307Y284.
